Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 51, NWS Mobile, AL

May 11, 2008Walton County, Florida

NWS Mobile, AL issued this red flag warning at May 11, 2008, 1:53 PM CDT for Walton County, Florida. It took effect at May 12, 2008, 11:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2008, 1:53 PM CDT (18:53 UTC)
In effect from
May 12, 2008, 11:00 AM CDT
Expired
May 12, 2008, 6:00 PM CDT
In force
7 hr
Issued by
NWS Mobile, AL

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2007 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
4.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 111853
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE DUE
TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM 11 AM TO 6 PM CDT
MONDAY...

...RED FLAG WARNING IN EFFECT FOR THE INTERIOR OF THE WESTERN FLORIDA
PANHANDLE DUE TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM FROM 12
PM TO 5 PM CDT TUESDAY... 

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR THE COASTAL SECTIONS OF THE WEST FLORIDA PANHANDLE FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...

.A MUCH DRIER AIR MASS HAS FOLLOWED A COLD FRONT ACROSS THE REGION.
SURFACE HUMIDITY IS EXPECTED TO BE LESS THAN 30 PERCENT FROM LATE
MORNING MONDAY THROUGH THE AFTERNOON AND AGAIN TUESDAY AFTERNOON. A
SEA BREEZE IS EXPECTED TO MODERATE THE DRY AIR NEAR THE COAST ON
TUESDAY AFTERNOON. 

FLZ001-003-005-121100-
/O.UPG.KMOB.FW.A.0044.080512T1500Z-080513T0000Z/
/O.NEW.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/
/O.UPG.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/
/O.NEW.KMOB.FW.W.0052.080513T1700Z-080513T2200Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
153 PM CDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY AND FROM
NOON UNTIL 5 PM CDT TUESDAY. THE FIRE WEATHER WATCH FOR THESE AREAS
HAS BEEN UPGRADED TO A RED FLAG WARNING. 

AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER
THE NORTHWEST FLORIDA PANHANDLE DURING THE LATE MORNING HOURS AND
THROUGH THE AFTERNOON ON MONDAY AND TUESDAY...RISING ABOVE CRITICAL
LEVELS AROUND SUNSET EACH DAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ002-004-006-008-121100-
/O.UPG.KMOB.FW.A.0044.080512T1500Z-080513T0000Z/
/O.NEW.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/
/O.CON.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
153 PM CDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT MONDAY. THE
FIRE WEATHER WATCH FOR MONDAY HAS BEEN UPGRADED.  A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING.

AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER
THE NORTHWEST FLORIDA PANHANDLE DURING THE LATE MORNING HOURS AND
THROUGH THE AFTERNOON ON MONDAY...RISING ABOVE CRITICAL LEVELS AROUND
SUNSET.

THERE IS A POSSIBILITY THAT SURFACE HUMIDITY WILL DROP BELOW 35
PERCENT FOR A SUSTAINED PERIOD ON TUESDAY AFTERNOON...ESPECIALLY THE
INTERIOR SECTIONS OF THE COASTAL ZONES. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS84 KMOB 121132
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
632 AM CDT MON MAY 12 2008

...RED FLAG WARNING IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW SURFACE HUMIDITY FROM 11 AM TO 6 PM
CDT MONDAY...

...RED FLAG WARNING IN EFFECT FOR THE INTERIOR SECTIONS OF THE
WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW SURFACE
HUMIDITY FROM FROM 12 PM TO 5 PM CDT TUESDAY...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR THE COASTAL SECTIONS OF THE WEST FLORIDA
PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...

.HIGH PRESSURE WILL GIVE WAY TO MUCH DRIER CONDITIONS OVER THE
CENTRAL GULF COAST REGION THROUGH TUESDAY. AFTERNOON RELATIVE
HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED THROUGH TUESDAY. A
BETTER ONSHORE WIND FLOW WILL GIVE WAY TO HIGHER HUMIDITIES WEDNESDAY
THROUGH SATURDAY.

FLZ001-003-005-130345-
/O.CON.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/
/O.CON.KMOB.FW.W.0052.080513T1700Z-080513T2200Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
632 AM CDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 12 PM TO 5 PM CDT TUESDAY. 

AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS
OVER THE WESTERN FLORIDA PANHANDLE TODAY AND INTERIOR SECTIONS
ON TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY
MONITORED OVER COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE 
ON TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ002-004-006-008-130345-
/O.CON.KMOB.FW.W.0051.080512T1600Z-080512T2300Z/
/O.CON.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
632 AM CDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS
OVER THE WESTERN FLORIDA PANHANDLE TODAY AND INTERIOR SECTIONS
ON TUESDAY. AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY
MONITORED OVER COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE 
ON TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 121910
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CDT MON MAY 12 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR LOW
HUMIDITY OVER THE WEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT TUESDAY FOR THE
INLAND SECTIONS OF THE WEST FLORIDA PANHANDLE DUE TO LOW HUMIDITY... 

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR THE COASTAL SECTIONS OF THE WEST FLORIDA PANHANDLE DUE TO
EXPECTED LOW HUMIDITY...

.HIGH PRESSURE WILL DRIFT EAST ACROSS THE TENNESSEE
VALLEY THROUGH TUESDAY. WINDS WILL GRADUALLY BECOME SOUTHERLY TUESDAY
AFTERNOON...BRINGING INCREASING HUMIDITY TO THE AREA. VERY DRY
CONDITIONS THIS AFTERNOON OVER THE FLORIDA PANHANDLE AND AGAIN
TUESDAY AFTERNOON OVER THE INTERIOR SECTIONS OF THE PANHANDLE.

FLZ001-003-005-131100-
/O.CON.KMOB.FW.W.0051.000000T0000Z-080512T2300Z/
/O.CON.KMOB.FW.W.0052.080513T1700Z-080513T2200Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
210 PM CDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON AND AGAIN FROM 12 PM TO 5 PM CDT TUESDAY.

AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT OVER THE
WESTERN FLORIDA PANHANDLE THIS AFTERNOON AND DROP BELOW 35 PERCENT
FOR A SUSTAINED PERIOD OVER THE INTERIOR SECTIONS ON TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ002-004-006-008-131100-
/O.CON.KMOB.FW.W.0051.000000T0000Z-080512T2300Z/
/O.CON.KMOB.FW.A.0045.080513T1600Z-080514T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
COASTAL WALTON-
210 PM CDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. 

AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT OVER THE
WESTERN FLORIDA PANHANDLE UNTIL LATE THIS AFTERNOON AND MAY DROP
BELOW 35 PERCENT OVER THE COASTAL SECTIONS FOR A SUSTAINED PERIOD ON
TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 11, 10:05 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 11, 10:05 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1005 AM CDT SUN MAY 11 2008

.UPDATE...UPDATED SKY CONDITION...MAINLY WESTERN HALF TO ACCOUNT FOR
CLEARING EARLIER THAN ANTICIPATED. ADJUSTED HIGH TEMPS AND DEW
POINTS JUST A TAD DUE TO A BIT MORE SUN. LEFT CHANCE OF
THUNDERSTORMS MAINLY ALONG COAST FROM GULF SHORES TO OKALOOSA
COUNTY...BELIEVE THESE WILL BE OUT TO SEA BY EARLY AFTERNOON. /11

***********************PREVIOUS************************

.SHORT TERM (TODAY AND TONIGHT)...LATEST SFC MAP SHOWS A COLD FRONT
STRETCHING FROM NORTH CENTRAL MS TO EAST CENTRAL LA PROGGED TO MOVE
SOUTHEASTWARD ACROSS THE CWFA LATER THIS MORNING. AHEAD OF THE FRONT
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP MOSTLY NORTH OF THE
CWFA NEAR A WARM FRONT STRETCHING EAST TO WEST OVER NORTH AL AND N
GA. DUE BELIEVE WILL SEE SOME DEVELOPMENT FURTHER SOUTH OVER OUR
AREA LATER THIS MORNING AS THE FRONT NEARS REMAINING MOSTLY BELOW
SEVERE LIMITS AND GENERALLY SCATTERED TO WIDELY SCATTERED IN
COVERAGE. BY EARLY THIS AFTERNOON SFC COLD FRONT BEGINS TO MOVE EAST
OF THE CWFA GIVING WAY TO BREEZY AND MUCH DRIER CONDITIONS FOR FOR
MUCH OF THE FORECAST BY LATE THIS AFTERNOON. FOR TONIGHT WINDS
BECOME NORTH ALLOWING TEMPS TO FALL TO THE LOW TO MID 50S FOR MOST
AREAS. WILL USE STAY CLOSE TO THE COOLER MET GUIDANCE FOR TODAY AND
LEAN TOWARDS THE WARMER MAV NUMBER FOR TONIGHT. /32

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...DEEP LAYER RIDGING BUILDS
INTO THE REGION FOR MONDAY AND TUESDAY WITH DRY AND NEAR SEASONABLE
DAYTIME TEMPERATURES AND COOL NIGHTS.  A LONGWAVE TROF SWINGS INTO
THE WESTERN STATES MEANWHILE WITH THE SOUTHERN PORTION OF THE TROF
EVOLVING INTO A CUT OFF LOW OVER THE EXTREME SOUTHWEST STATES BY
FRIDAY.  500 MB RIDING WEAKENS OVER THE SOUTHEAST STATES WEDNESDAY
INTO FRIDAY WITH A FAIRLY ZONAL PATTERN DEVELOPING OVER THE
SOUTHEASTERN STATES.  A CANADIAN SYSTEM BRINGS A TRAILING FRONT DOWN
INTO THE GULF COASTAL STATES ON WEDNESDAY...BUT MUCH LIKE THE LAST
TWO EVENTS IN OUR AREA...RIDGING OVER THE NORTHERN GULF WILL TEND TO
HOLD THE MOST ACTIVE CONVECTION JUST NORTH OF OUR AREA.  THE FRONTAL
BOUNDARY REMAINS STALLED ACROSS CENTRAL ALABAMA AND MISSISSIPPI ON
THURSDAY THEN GRADUALLY DRIFTS SOUTHWARD INTO THE FORECAST AREA FOR
FRIDAY AND SATURDAY.  STAYED WITH CHANCE POPS OVER THE NORTHERN
PORTION OF THE FORECAST AREA ON WEDNESDAY WITH CHANCE POPS GENERALLY
ACROSS THE AREA THURSDAY THROUGH SATURDAY.  SPC HAS A SLIGHT RISK
OVER THE AREA ON THURSDAY...BUT IF THE FRONTAL BOUNDARY STAYS NORTH
OF THE FORECAST AREA AS ADVERTISED BY THE GFS...THEN THIS WOULD KEEP
SEVERE CONVECTION NORTH OF OUR AREA.  WILL NEED TO CONTINUE TO
MONITOR AS THE POSITION OF THE FRONT WILL DICTATE THE PRIMARY SEVERE
RISK AREA.  NEAR SEASONABLE TEMPERATURES CONTINUE THROUGH THE
REMAINDER OF THE LONG TERM PERIOD WITH MILD NIGHTTIME TEMPERATURES.

&&

.MARINE...A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA LATER TODAY. IN THE WAKE OF THE FRONT
A STRONG NORTHERLY WIND FLOW CAN BE EXPECTED...CONTINUING THROUGH
EARLY MONDAY MORNING. WINDS AND SEAS WILL BEGIN TO SUBSIDE BY LATE
MONDAY MORNING AND CONTINUE THROUGH REMAINDER OF THE DAY. A LIGHT
EASTERLY WIND FLOW WILL DEVELOP BY TUESDAY MORNING BECOMING
SOUTHEAST IN THE AFTERNOON. SOUTHERLY WINDS AND SEAS WILL BUILD
WEDNESDAY THROUGH THURSDAY IN RESPONSE TO ANOTHER UPPER LEVEL
DISTURBANCE AND TRAILING COLD FRONT APPROACHING FROM THE WEST. /32

&&

.FIRE WEATHER...EXPANDED THE DURATION OF THE FIRE WEATHER WATCH FOR
THE NORTHWEST FLORIDA PANHANDLE ON MONDAY GIVEN SLIGHTLY DRIER
CONDITIONS.  KBDI INDEX IS RATHER LOW ACROSS THE AREA SO HELD OFF ON
A WATCH FOR THE ALABAMA COUNTIES.  ISSUED A FIRE WEATHER WATCH FOR
THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY DUE TO SEASONABLE
TEMPERATURES WITH DRY AIR STILL IN PLACE OVER THE REGION. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  53  82  56 /  30  00  00  05
PENSACOLA   86  59  82  60 /  30  00  00  00
DESTIN      85  62  80  62 /  30  00  00  00
EVERGREEN   84  52  82  48 /  30  00  00  00
WAYNESBORO  80  50  82  48 /  30  00  05  05
CAMDEN      80  53  81  50 /  30  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 AM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&

29 EVERSOLE
32 ESBENSEN
Hazardous weather outlook, May 11, 5:56 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED...
NATIONAL WEATHER SERVICE MOBILE AL
556 AM CDT SUN MAY 11 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
550 AM CDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

A MODERATE TO STRONG NORTHERLY WIND FLOW OVER THE COASTAL WATERS OF
ALABAMA AND NORTHWEST WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY.

A INCREASED RISK FOR WILDFIRES CAN BE EXPECTED MONDAY THROUGH
TUESDAY DUE TO CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND SEVERE WEATHER
SPOTTERS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 6:20 AM CDTFire Weather WatchMOBWalton48 hr
May 11, 1:53 PM CDTRed Flag WarningMOBWalton53 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.